Alert archive / Arkansas / Flash Flood Warnings in 2021

Flash Flood Warning 34, NWS Little Rock, AR

May 18, 20214 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at May 18, 2021, 10:34 PM CDT for 4 counties in Arkansas. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2021, 10:34 PM CDT (03:34 UTC)
Expired
May 19, 2021, 2:35 AM CDT
In force
4 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Calhoun County, AR, Dallas County, AR, Grant County, AR, Ouachita County, AR

The radar

The Little Rock radar (KLZK), 124 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 11:45 PM CDTFLASH FLOODLeola, ARHWY 229 S UNDERWATER ALONG WITH OTHER MINOR ROADWAYS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 71 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 3.6 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2021-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 608 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2021-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
608 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
863 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

322 
WGUS54 KLZK 190334
FFWLZK
ARC013-039-053-103-190745-
/O.NEW.KLZK.FF.W.0034.210519T0334Z-210519T0735Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
1034 PM CDT Tue May 18 2021

The National Weather Service in Little Rock has issued a

* Flash Flood Warning for...
  Southwestern Grant County in central Arkansas...
  Northwestern Calhoun County in southwestern Arkansas...
  Central Dallas County in southwestern Arkansas...
  Eastern Ouachita County in southwestern Arkansas...

* Until 235 AM CDT.

* At 1033 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Bearden, Leola, Thornton, Carthage, Harlow, Highland Industrial 
  Park, Dogwood, Jenkins Ferry State Park, East Camden, Ramsey, 
  Hopeville, Holly Springs, Princeton, Millville, Eagle Mills, Bunn, 
  Tulip, Harmony Grove, Locust Bayou and Delhi.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3381 9280 3402 9270 3422 9267 3425 9250
      3408 9242 3406 9243 3406 9247 3397 9248
      3395 9244 3383 9246 3361 9257 3349 9261
      3338 9260 3343 9267 3342 9271 3347 9273
      3347 9278 3354 9279 3356 9275 3359 9278

FLASH FLOOD...RADAR INDICATED

$$

Jones
4 follow-up statements
174 
WGUS74 KLZK 190405
FFSLZK

Flash Flood Statement
National Weather Service Little Rock AR
1105 PM CDT Tue May 18 2021

ARC013-039-053-103-190745-
/O.CON.KLZK.FF.W.0034.000000T0000Z-210519T0735Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Calhoun AR-Dallas AR-Grant AR-Ouachita AR-
1105 PM CDT Tue May 18 2021

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 235 AM CDT WEDNESDAY 
FOR SOUTHWESTERN GRANT, NORTHWESTERN CALHOUN, CENTRAL DALLAS AND 
EASTERN OUACHITA COUNTIES...

At 1104 PM CDT, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Between 3 and 5 inches of rain 
have fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Doppler radar.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Bearden, Leola, Thornton, Carthage, Harlow, Highland Industrial 
  Park, Dogwood, Jenkins Ferry State Park, East Camden, Ramsey, 
  Hopeville, Holly Springs, Princeton, Millville, Eagle Mills, Bunn, 
  Tulip, Harmony Grove, Locust Bayou and Delhi.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3381 9280 3402 9270 3422 9267 3425 9250
      3408 9242 3406 9243 3406 9247 3397 9248
      3395 9244 3383 9246 3361 9257 3349 9261
      3338 9260 3343 9267 3342 9271 3347 9273
      3347 9278 3354 9279 3356 9275 3359 9278

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 3 HOURS 

$$

Jones
464 
WGUS74 KLZK 190531
FFSLZK

Flash Flood Statement
National Weather Service Little Rock AR
1231 AM CDT Wed May 19 2021

ARC013-039-053-103-190745-
/O.CON.KLZK.FF.W.0034.000000T0000Z-210519T0735Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Calhoun AR-Dallas AR-Grant AR-Ouachita AR-
1231 AM CDT Wed May 19 2021

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 235 AM CDT EARLY THIS 
MORNING FOR SOUTHWESTERN GRANT, NORTHWESTERN CALHOUN, CENTRAL DALLAS 
AND EASTERN OUACHITA COUNTIES...

At 1231 AM CDT, Doppler radar indicated an area of very heavy 
rainfall across the warned area. Between 3 and 6 inches of rain have 
fallen over the past 2 hours...generally from Princeton...to 
Carthage...to Leola. While the heaviest rainfall has ended...it will 
take some time for this water to run off. As a result...the threat 
for flash flooding is expected to continue.

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Doppler radar.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Bearden, Leola, Thornton, Carthage, Harlow, Highland Industrial 
  Park, Dogwood, Jenkins Ferry State Park, East Camden, Ramsey, 
  Hopeville, Holly Springs, Princeton, Millville, Eagle Mills, Bunn, 
  Tulip, Harmony Grove, Locust Bayou and Delhi.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3381 9280 3402 9270 3422 9267 3425 9250
      3408 9242 3406 9243 3406 9247 3397 9248
      3395 9244 3383 9246 3361 9257 3349 9261
      3338 9260 3343 9267 3342 9271 3347 9273
      3347 9278 3354 9279 3356 9275 3359 9278

FLASH FLOOD...RADAR INDICATED

$$

62
679 
WGUS74 KLZK 190558
FFSLZK

Flash Flood Statement
National Weather Service Little Rock AR
1258 AM CDT Wed May 19 2021

ARC013-103-190608-
/O.CAN.KLZK.FF.W.0034.000000T0000Z-210519T0735Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Calhoun AR-Ouachita AR-
1258 AM CDT Wed May 19 2021

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN CALHOUN AND 
EASTERN OUACHITA COUNTIES...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

A Flood Watch remains in effect until 700 AM CDT Thursday for 
portions of central Arkansas...north central Arkansas...southwest 
Arkansas and western Arkansas.

LAT...LON 3402 9270 3422 9267 3425 9250 3408 9242
      3406 9243 3406 9247 3397 9248 3395 9244
      3383 9246 3379 9248 3381 9280

$$

ARC039-053-190745-
/O.CON.KLZK.FF.W.0034.000000T0000Z-210519T0735Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dallas AR-Grant AR-
1258 AM CDT Wed May 19 2021

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 235 AM CDT EARLY THIS 
MORNING FOR SOUTHWESTERN GRANT AND CENTRAL DALLAS COUNTIES...

At 1257 AM CDT, Doppler radar indicated an area of very heavy 
rainfall across the warned area. Between 3 and 6 inches of rain have 
fallen over the past 2 hours...generally from Princeton...to 
Carthage...to Leola. While the heaviest rainfall has ended...it will 
take some time for this water to run off. As a result...the threat 
for flash flooding is expected to continue.

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Doppler radar.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Leola, Carthage, Dogwood, Jenkins Ferry State Park, Princeton, 
  Bunn, Tulip, Ramsey, Holly Springs and Brush Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3402 9270 3422 9267 3425 9250 3408 9242
      3406 9243 3406 9247 3397 9248 3395 9244
      3383 9246 3379 9248 3381 9280

FLASH FLOOD...RADAR INDICATED

$$

62
769 
WGUS74 KLZK 190736
FFSLZK

Flash Flood Statement
National Weather Service Little Rock AR
236 AM CDT Wed May 19 2021

ARC039-053-190746-
/O.EXP.KLZK.FF.W.0034.000000T0000Z-210519T0735Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dallas AR-Grant AR-
236 AM CDT Wed May 19 2021

...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHWESTERN GRANT AND 
CENTRAL DALLAS COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 700 AM CDT Thursday for 
portions of central Arkansas...north central Arkansas...southwest 
Arkansas and western Arkansas.

LAT...LON 3402 9270 3422 9267 3425 9250 3408 9242
      3406 9243 3406 9247 3397 9248 3395 9244
      3383 9246 3379 9248 3381 9280

$$

62

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at May 18, 10:32 PM CDT, 2 minutes earlier.

Area forecast discussion, May 18, 10:32 PM CDT, 2 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Little Rock AR
1032 PM CDT Tue May 18 2021

.UPDATE...
Have expanded the flood watch northeastward a bit. Currently
dealing with ongoing flash flooding across the watch area, and
with convergent surface boundary over central Arkansas, transport
of deep low level moisture in from the southeast, and convection
from Texas and any associated remnants moving into western
Arkansas later tonight, see no reason to not do this and increase
expected rainfall amounts a bit.
&&

.PREV DISCUSSION...(ISSUED 635 PM CDT Tue May 18 2021)
AVIATION...
Updated for 00Z TAFs...

For lack of a better way to put it, expect rather sloppy flying
conditions to prevail over the taf period. TSRA will move through
central sites this evening and north during the evening and
overnight, with more scattered convection elsewhere. Prevailing
conditions will be mvfr to ifr (or possibly lower with any heavy
precip areas/storms). Winds will largely be out of the southeast
around 8-12 knots, but will be variable, erratic and gusty with
any storms that hit the terminal.

PREV DISCUSSION...(ISSUED 250 PM CDT Tue May 18 2021)
SHORT TERM...Tonight Through Thursday

For the most part, have seen a lull in rainfall coverage acrs much
of the FA this aftn as we are in between of upper impulses. Other
than sctd showers acrs mainly Ern AR, skies have been mostly cloudy
with mid aftn temps in the mid 70s to the lower 80s.

An upper lvl low remained centered to the west of AR this aftn, acrs
the southern Rockies. The resulting SW flow aloft conts to keep an
abundant stream of moisture into the region. Another area of
convection was affecting parts of NE TX and SRN OK this aftn, assocd
with the next impulse ejecting fm the upr low.

Latest CAMS data has a good handle on this activity and expect it to
affect SW AR late this aftn, eventually moving into parts of wrn and
cntrl sections of the FA early this evening. Models cont to show an
overall weakening trend thru the overnight hours, but plan to keep
chc PoPs in the fcst for any lingering activity.

Cannot rule out a few strong/svr storms, with the main concerns
being gusty winds and locally heavy downpours. This next round of
convection wl have the potential to drop at least another 1-2 inches
of rain over already saturated grounds. Thus, wl keep the Flood
Watch in place as is thru Wed night.

Yet another upr lvl wave is fcst to head our way later Wed and Wed
night. There are suggestions that this feature wl pass further to
the S of AR, keeping the bulk of the convection out of our area. Did
not make any sig changes to PoP trends durg this time once again due
to contd uncertainties with smaller scale convective trends.

The aforementioned upper low is fcst to finally bcm an open wave as
it lifts to the NE Wed ngt and Thu. The better rain chances durg
this timeframe wl trend more toward Wrn AR, as high pres aloft ovr
the SE U.S. begins to build sloly to the W. This wl also allow temps
to modify as the week progresses, with a taste of summer returning
to the fcst.

LONG TERM...Thursday Night Through Tuesday

Slight chance to chance PoPs remain late Thurs through early Fri,
mainly over western AR, as high pressure expands westward and
continues to wrap Gulf moisture northward across the southern
Plains. An additional one-tenth to one-quarter inch QPF will be
possible over much of the western half of the state, possibly more
over the southwesternmost counties.

Several days of rainfall come to an end during the day Friday. High
pressure will promote dry weather and mostly clear conditions
through early next week. Temperatures will warm through the weekend,
from highs in the upper 70s to the mid 80s Fri to the 80s and lower
90s early next week. Lows will remain in the lower to mid 60s.

&&

.LZK Watches/Warnings/Advisories...
Flood Watch through Thursday morning FOR Clark-Cleburne-Conway-
Faulkner-Garland-Hot Spring-Lonoke-Montgomery-Perry-Pike-Polk-
Pulaski-Saline-Scott-Van Buren-White-Yell.

&&

57
Hazardous weather outlook, May 18, 5:17 PM CDT, 5 hours 17 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Little Rock AR
517 PM CDT Tue May 18 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-191000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
517 PM CDT Tue May 18 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Through Tonight

Showers and thunderstorms will continue through tonight, with
locally heavy rainfall possible. Additional rainfall amounts of
one to two inches are forecast through tonight across the far
west and southwest sections of the area. Locally higher amounts
will be possible...with an increased threat for flash flooding as
a result across the southwest sections of the area.

A few strong to briefly severe thunderstorms could be
seen...mainly across far southwest sections of the area through
this evening. Damaging winds and large hail will be the primary
threat with the strongest storms. Otherwise...the overall threat
for organized severe weather looks low at this time for the
remainder of the area.

.DAYS TWO THROUGH SEVEN...Wednesday Through Monday

Chances for showers and thunderstorms remain in the forecast
through Friday as an active weather pattern persists. While the
overall threat for seeing severe weather looks to remain low...a
strong storm or two could be seen. There will remain an increased
threat for flash flooding for portions of western and southwest
Arkansas...where total rainfall amounts of one to three inches
are expected from Tuesday morning through Friday...with locally
higher amounts possible.

Calmer conditions will be seen by the weekend...with the threat
for organized hazardous weather becoming low.

.Spotter Information Statement...

Spotter activation will not be needed.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

57

In the hours before

Special weather statement, May 18, 8:22 PM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Little Rock AR
822 PM CDT Tue May 18 2021

ARZ032-190200-
Faulkner AR-
822 PM CDT Tue May 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FAULKNER COUNTY
UNTIL 900 PM CDT...

At 822 PM CDT, Doppler radar was tracking a strong thunderstorm near
Mayflower, or near Conway, moving north at 10 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Conway...                         Vilonia...
Mayflower...                      Holland...
Hamlet...                         Saltillo...
Cato...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3502 9223 3493 9223 3493 9228 3500 9246
      3508 9246 3516 9220
TIME...MOT...LOC 0122Z 192DEG 8KT 3502 9238

DTC
Local storm report, May 18, 9:37 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
937 PM CDT TUE MAY 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     TSTM WND DMG     AMITY                   34.27N  93.46W
05/18/2021                   CLARK              AR   LAW ENFORCEMENT

            A TREE WAS BLOWN DOWN ONTO POWER LINES.

&&

EVENT NUMBER LZK2100638

57
Local storm report, May 18, 9:44 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
944 PM CDT TUE MAY 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     TSTM WND DMG     MOUNT IDA               34.55N  93.63W
05/18/2021                   MONTGOMERY         AR   LAW ENFORCEMENT

            TREES DOWN ON HWY 27 N NEAR MOUNT IDA.

&&

EVENT NUMBER LZK2100639

DTC
Local storm report, May 18, 9:48 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
948 PM CDT TUE MAY 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     RUSSELLVILLE            35.27N  93.14W
05/18/2021                   POPE               AR   LAW ENFORCEMENT

            A TREE WAS BLOWN DOWN.

&&

EVENT NUMBER LZK2100641

57
Local storm report, May 18, 10:23 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1023 PM CDT TUE MAY 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 PM     FLASH FLOOD      BRYANT                  34.61N  92.49W
05/18/2021                   SALINE             AR   SOCIAL MEDIA

            SOCIAL MEDIA VIDEO SHOWS WATER RAPIDLY FLOWING THROUGH
            A BACK YARD IN THE BRYANT AREA.

&&

EVENT NUMBER LZK2100642

DTC
Local storm report, May 18, 10:30 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1030 PM CDT TUE MAY 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     FLASH FLOOD      VILONIA                 35.08N  92.21W
05/18/2021                   FAULKNER           AR   TRAINED SPOTTER

            SPOTTER CALLED IN NUMEROUS ROADS FLOODED IN VILONIA
            WITH CREWS ACTIVELY PUTTING UP BARRICADES.

&&

EVENT NUMBER LZK2100643

JBC

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:07 PM CDTSpecial Weather StatementLZKConway, Pope, Saline53 min
May 18, 7:21 PM CDTSpecial Weather StatementLZKClark39 min
May 18, 7:33 PM CDTTornado WarningLZKConway, Faulkner, Perry16 min
May 18, 8:04 PM CDTSpecial Weather StatementLZKPulaski41 min
May 18, 8:08 PM CDTSpecial Weather StatementLZKFaulkner37 min
May 18, 8:22 PM CDTSpecial Weather StatementLZKFaulkner38 min
May 18, 8:34 PM CDTSevere Thunderstorm WarningLZKFaulkner, Pulaski20 min
May 18, 8:42 PM CDTFlash Flood WarningLZKGarland, Montgomery, Perry4 hr
May 18, 8:50 PM CDTFlash Flood WarningLZKFaulkner, Pulaski, Van Buren5 hr
May 18, 8:54 PM CDTRiver Flood AdvisoryLZKPrairie, White, Woodruff13 hr
May 18, 8:56 PM CDTFlash Flood WarningLZKFaulkner, Grant, Pulaski, Saline5 hr
May 18, 9:25 PM CDTFlash Flood WarningLZKClark, Dallas, Ouachita3 hr
May 18, 10:00 PM CDTFlash Flood WarningLZKCleburne, Faulkner, Lonoke, Pulaski, Van Buren, White3 hr
May 18, 10:51 PM CDTFlash Flood WarningLZKGrant, Pulaski, Saline118 min
May 19, 10:18 AM CDTRiver Flood WarningLZKPrairie, White, Woodruff35 hr
May 19, 11:28 AM CDTFlash Flood WatchLZKClark, Cleburne, Conway, Dallas, Faulkner, Garland and 9 more32 hr
May 19, 4:43 PM CDTFlash Flood WarningLZKBradley, Calhoun, Cleveland, Dallas, Grant3 hr
May 19, 5:34 PM CDTFlash Flood WarningLZKFaulkner, Grant, Perry, Pulaski, Saline2 hr

Nearby

Flash Flood Warnings in Arkansas, 2021Every flash flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.